# SDR HALA2012060500159

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 25248
- Aircraft time: 99,412 hours, 18,880 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Warning Light
- Condition: False Activation
- Location: Bleed Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG BLEED OFF EICAS AND LIGHT APPEARED TWICE DURING FLIGHT.  FIRST DURING CLIMB FOR 30 SECONDS, SECOND DURING CRUISE DESCENT FOR 10-15 SECONDS.  RAN NR NR 2 ENGINE IAW AMM 71-00-00.  NO FAULTS OR ABNORMALITIES NOTED.  OPS CHECKED GOOD. NO FAULTS NOTED ON AIR SUPPLY BITE MODULE.  MOC NOTIFIED.  OK FOR SERVICE.
